# SDR TRAX200600579

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 12,816 hours, 9,809 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/S/D BOTTOM STEP CRACKED AT ATTACHMENT BRACKET
